MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00000637-199502000-00017

Медицинская библиотека · Annals of plastic surgery · 1995

Warfarin-induced necrosis of the skin.

DeFranzo A J, Marasco P, Argenta L C

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Warfarin (Coumadin)-induced necrosis of the skin is an unusual condition associated with the administration of warfarin. The necrotic lesions appear suddenly and are extremely painful. Single or multiple lesions develop in a distinct pattern. A hypercoagulable state created early in the course of warfarin administration is most likely responsible for warfarin-associated necrosis. Functional and inherited low levels of proteins C and S are found in some patients. The differential diagnosis of warfarin necrosis is of interest to the plastic surgeon. The condition may mimic purpura fulminans, necrotizing fasciitis, microembolization, breast cancer, and decubitus ulcers. Early recognition and treatment are essential to avoid significant and prolonged morbidity. Mortality has also been reported. We present 2 cases of warfarin-induced necrosis and a review of the literature.

Для цитирования: DeFranzo A J, Marasco P, Argenta L C. Warfarin-induced necrosis of the skin.. Annals of plastic surgery. 1995. DOI: 10.1097/00000637-199502000-00017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.